Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/9445
Title: О числе невыпуклых и выпуклых четверок в плоской точечной системе
Authors: Пестов, Г. Г.
Issue Date: 1967
Publisher: Томский политехнический университет
Citation: Пестов Г. Г. О числе невыпуклых и выпуклых четверок в плоской точечной системе / Г. Г. Пестов // Известия Томского политехнического института [Известия ТПИ]. — 1967. — Т. 154. — [С. 3-5].
URI: http://earchive.tpu.ru/handle/11683/9445
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-1967-v154-01_bw.pdfBlack-and-white version of the preview93,21 kBAdobe PDFView/Open
bulletin_tpu-1967-v154-01_full.pdfColor version3,86 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.